any doctors in the ...
 
Notifications
Clear all

any doctors in the house?


TPUMPED
(@tpumped)
New Member Members
Joined: 2 months ago
Posts: 1
Topic starter  

got one for you. I started taking post workout. 75g dextrose 70g whey 20g creat 10g glut 250mg ALA 2 tbs amino liquid 20oz gatorade now I have had everything but the dextrose and liquid aminos before, after I drank it I ended up puking in the gym bathroom and got hives all over my body about 2 hours later. now I though it was the amino L- Trpo something because they has messed alot of people up and its in the liquid aminos. so the next day I just made up the same shake without the liquid amionos and this time my skin got red and I just got a rash from head to toe. could It be the dextrose? I allways drink american bodybuilding carbo forces and they have dextrose in them and I never had a problem with them. somebody think I am going hypo but I dont think that the problem because I can take in 15ius of slin with only 3g of carbs per IU with no problem. could it be my body just cant handle to need to get use to handling that mush suger at once? come on I know there are some smart meatheadz arond here __________________ TEAMSKIP@musclechemistry


Quote
Ukbloke
(@ukbloke)
Active Member Members
Joined: 1 year ago
Posts: 6
 

I have the same problem, i think its the huge amount of sugar all at once. If i drink it slower i dont seem to get the same feeling of sickness and hypo. Interested in what others have to say about this.......


ReplyQuote
jojoma
(@jojoma)
Active Member Members
Joined: 1 year ago
Posts: 7
 

Originally posted by HGH Man I'm not a Dr. but I did stay at a Holiday inn last night.


ReplyQuote
mtex
 mtex
(@mtex)
Eminent Member Members
Joined: 1 year ago
Posts: 47
 

Originally posted by HGH Man I'm not a Dr. but I did stay at a Holiday inn last night. now that is fkn funny!


ReplyQuote
Mister Grim
(@mister-grim)
Active Member Members
Joined: 1 year ago
Posts: 17
 

You're allergic to something you're taking. (duh) You've just gotta figure out what it is. In the meantime, take some Benedryl for the hives.


ReplyQuote
Mikkk
(@mikkk)
New Member Members
Joined: 2 months ago
Posts: 3
 

You got anything with a lot of Niacin in it??? I was told that would help out with vascularity and took it, but I broke out and got queezy everytime I took it. Just a thought......


ReplyQuote
Share: